| Model Number |
SMPX685 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: na.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old female who underwent primary breast augmentation with a 685cc mentor mmorygel breast implant experienced bilateral capsular contracture unknown grade post procedure.The issue was diagnosed through patients¿ symptoms.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This report relates to the left prosthesis.
Additional Manufacturer Narrative
On july 29, 2021, additional information received indicated that the patient scheduled for removal on (b)(6) 2021.Manufacturer¿s reference number: (b)(4).